# SDR 2004F00193

- Difficulty date: November 20, 2003
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 1734361450
- Condition: Loose
- Location: Nr 2 Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE WARNING LIGHT CAME ON DURING CLIMB, CREW DECLARED AN EMERGENCY AND RETURNED TO STATION.  SUSPECT INDICATION PROBLEM.  FOUND FIRE DETECTOR MOUNTED UNDER THE OIL COOLER AT THE FIRE WALL WITH A LOOSE CENTER CONNECTOR, ALLOWING THE CERAMIC CENTER TO SHIFT AND GO TO GROUND.  TIGHTENED CENTER CONNECTOR AND INSTALLED SECOND NUT AS A SAFETY.  SYSTEM OPS CHECKED GOOD.  (M)
